# SDR CALA2012112600822

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 69,915 hours, 17,818 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 1565
- Condition: Defective
- Location: Galley
- Part time: 37,083 hours, 10,506 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE AND BURNING ODOR COMING FROM OVEN IN FRONT GALLEY COMPLIED WITH AMM TASK 05-51-58-910-801C1 FOR FWD GALLEY COMPONENTS WITH OVEN 204 AT FAULT.  ALL OTHER COMPONENTS OPS NORMAL.    REPLACED OVEN. OP`S CHECKED GOOD.
